• Previous Article
    Cesàro summability and Lebesgue points of higher dimensional Fourier series
  • MFC Home
  • This Issue
  • Next Article
    A new kind of Bi-variate $ \lambda $ -Bernstein-Kantorovich type operator with shifted knots and its associated GBS form
doi: 10.3934/mfc.2021024
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Better degree of approximation by modified Bernstein-Durrmeyer type operators

1. 

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-247667, India

2. 

Gazi University, Faculty of Science, Department Of Mathematics, 06500, Ankara, Turkey

* Corresponding author: Ş. Y. Güngör

Received  July 2021 Revised  September 2021 Early access October 2021

In the present article we investigate a Durrmeyer variant of the generalized Bernstein-operators based on a function $ \tau(x), $ where $ \tau $ is infinitely differentiable function on $ [0, 1], \; \tau(0) = 0, \tau(1) = 1 $ and $ \tau^{\prime }(x)>0, \;\forall\;\; x\in[0, 1]. $ We study the degree of approximation by means of the modulus of continuity and the Ditzian-Totik modulus of smoothness. A Voronovskaja type asymptotic theorem and the approximation of functions with derivatives of bounded variation are also studied. By means of a numerical example, finally we illustrate the convergence of these operators to certain functions through graphs and show a careful choice of the function $ \tau(x) $ leads to a better approximation than the generalized Bernstein-Durrmeyer type operators considered by Kajla and Acar [11].

Citation: Purshottam Narain Agrawal, Şule Yüksel Güngör, Abhishek Kumar. Better degree of approximation by modified Bernstein-Durrmeyer type operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2021024
References:
[1]

T. AcarP. N. Agrawal and T. Neer, Bezier variant of the Bernstein-Durrmeyer type operators, Results. Math., 72 (2017), 1341-1358.  doi: 10.1007/s00025-016-0639-3.  Google Scholar

[2]

T. AcarA. Aral and I. Raşa, Modified Bernstein-Durrmeyer operators, Gen. Math., 22 (2014), 27-41.   Google Scholar

[3]

A. M. AcuP. N. Agrawal and T. Neer, Approximation properties of the modified Stancu operators, Numer. Funct. Anal. Optim., 38 (2017), 279-292.  doi: 10.1080/01630563.2016.1248564.  Google Scholar

[4]

A. M. Acu and V. A. Radu, Approximation by certain operators linking the $\alpha$- Bernstein and the genuine $\alpha$- Bernstein-Durrmeyer operators, in Mathematical Analysis I: Approximation Theory, Springer Proceedings in Mathematics & Statistics, 306 (eds. N. Deo et al.), Springer, (2020), 77-88. doi: 10.1007/978-981-15-1153-0_7.  Google Scholar

[5]

P. N. Agrawal, N. Bhardwaj and P. Bawa, Bézier variant of modified $\alpha$- Bernstein operators, Rend. Circ. Mat. Palermo, II Ser., (2021). doi: 10.1007/s12215-021-00613-x.  Google Scholar

[6]

S. Bernstein, Démonstration du theoréme de Weierstrass fondée sur le calcul des probabilitiés, Comm. Kharkov Math. Soc., 13 (1912), 1-2.   Google Scholar

[7]

N. Çetin and V. A. Radu, Approximation by generalized Bernstein-Stancu operators, Turk. J. Math., 43 (2019), 2032-2048.  doi: 10.3906/mat-1903-109.  Google Scholar

[8]

R. A. Devore and G. G. Lorentz, Constructive Approximation, Grundlehren Math. Wiss. 303, Springer, 1993. doi: 10.1007/978-3-662-02888-9.  Google Scholar

[9]

Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Ser. Comput. Math., Springer-Verlag New York, 1987. doi: 10.1007/978-1-4612-4778-4.  Google Scholar

[10]

A. Kajla and T. Acar, Modified $\alpha$- Bernstein operators with better approximation properties, Ann. Funct. Anal., 10 (2019), 570-582.  doi: 10.1215/20088752-2019-0015.  Google Scholar

[11]

A. Kajla and T. Acar, Blending type approximation by generalized Bernstein-Durrmeyer type operators, Miskolc Math. Notes, 19 (2018), 319-336.  doi: 10.18514/MMN.2018.2216.  Google Scholar

[12]

A. Kajla and D. Miclăuş, Blending type approximation by GBS operators of generalized Bernstein-Durrmeyer type, Results Math., 73 (2018), Paper No. 1, 21 pp. doi: 10.1007/s00025-018-0773-1.  Google Scholar

[13]

Y. C. KwunA.-M. AcuA. RafiqV. A. RaduF. Ali and S. M. Kang, Bernstein- Stancu type operators which preserve polynomials, J. Comput. Anal. Appl., 23 (2017), 758-770.   Google Scholar

[14]

B. Lenze, On Lipschitz-type maximal functions and their smoothness spaces, Nederl. Akad. Wetensch. Indag. Math., 50 (1988), 53-63.   Google Scholar

[15]

M. A. Özarslan and H. Aktuğlu, Local approximation properties for certain King type operators, Filomat, 27 (2013), 173-181.  doi: 10.2298/FIL1301173O.  Google Scholar

[16]

X. ChenJ. TanZ. Liu and J. Xie, Approximation of functions by a new family of generalized Bernstein operators, J. Math. Anal. Appl., 450 (2017), 244-261.  doi: 10.1016/j.jmaa.2016.12.075.  Google Scholar

show all references

References:
[1]

T. AcarP. N. Agrawal and T. Neer, Bezier variant of the Bernstein-Durrmeyer type operators, Results. Math., 72 (2017), 1341-1358.  doi: 10.1007/s00025-016-0639-3.  Google Scholar

[2]

T. AcarA. Aral and I. Raşa, Modified Bernstein-Durrmeyer operators, Gen. Math., 22 (2014), 27-41.   Google Scholar

[3]

A. M. AcuP. N. Agrawal and T. Neer, Approximation properties of the modified Stancu operators, Numer. Funct. Anal. Optim., 38 (2017), 279-292.  doi: 10.1080/01630563.2016.1248564.  Google Scholar

[4]

A. M. Acu and V. A. Radu, Approximation by certain operators linking the $\alpha$- Bernstein and the genuine $\alpha$- Bernstein-Durrmeyer operators, in Mathematical Analysis I: Approximation Theory, Springer Proceedings in Mathematics & Statistics, 306 (eds. N. Deo et al.), Springer, (2020), 77-88. doi: 10.1007/978-981-15-1153-0_7.  Google Scholar

[5]

P. N. Agrawal, N. Bhardwaj and P. Bawa, Bézier variant of modified $\alpha$- Bernstein operators, Rend. Circ. Mat. Palermo, II Ser., (2021). doi: 10.1007/s12215-021-00613-x.  Google Scholar

[6]

S. Bernstein, Démonstration du theoréme de Weierstrass fondée sur le calcul des probabilitiés, Comm. Kharkov Math. Soc., 13 (1912), 1-2.   Google Scholar

[7]

N. Çetin and V. A. Radu, Approximation by generalized Bernstein-Stancu operators, Turk. J. Math., 43 (2019), 2032-2048.  doi: 10.3906/mat-1903-109.  Google Scholar

[8]

R. A. Devore and G. G. Lorentz, Constructive Approximation, Grundlehren Math. Wiss. 303, Springer, 1993. doi: 10.1007/978-3-662-02888-9.  Google Scholar

[9]

Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Ser. Comput. Math., Springer-Verlag New York, 1987. doi: 10.1007/978-1-4612-4778-4.  Google Scholar

[10]

A. Kajla and T. Acar, Modified $\alpha$- Bernstein operators with better approximation properties, Ann. Funct. Anal., 10 (2019), 570-582.  doi: 10.1215/20088752-2019-0015.  Google Scholar

[11]

A. Kajla and T. Acar, Blending type approximation by generalized Bernstein-Durrmeyer type operators, Miskolc Math. Notes, 19 (2018), 319-336.  doi: 10.18514/MMN.2018.2216.  Google Scholar

[12]

A. Kajla and D. Miclăuş, Blending type approximation by GBS operators of generalized Bernstein-Durrmeyer type, Results Math., 73 (2018), Paper No. 1, 21 pp. doi: 10.1007/s00025-018-0773-1.  Google Scholar

[13]

Y. C. KwunA.-M. AcuA. RafiqV. A. RaduF. Ali and S. M. Kang, Bernstein- Stancu type operators which preserve polynomials, J. Comput. Anal. Appl., 23 (2017), 758-770.   Google Scholar

[14]

B. Lenze, On Lipschitz-type maximal functions and their smoothness spaces, Nederl. Akad. Wetensch. Indag. Math., 50 (1988), 53-63.   Google Scholar

[15]

M. A. Özarslan and H. Aktuğlu, Local approximation properties for certain King type operators, Filomat, 27 (2013), 173-181.  doi: 10.2298/FIL1301173O.  Google Scholar

[16]

X. ChenJ. TanZ. Liu and J. Xie, Approximation of functions by a new family of generalized Bernstein operators, J. Math. Anal. Appl., 450 (2017), 244-261.  doi: 10.1016/j.jmaa.2016.12.075.  Google Scholar

Figure 2.  The convergence of $ M_{n}^{(\alpha )}(f;x) $ and $ M_{n, \tau }^{(\alpha )}(f;x) $ operators to the function $ f(x) $ for $ n = 10 $
Figure 3.  The convergence of $ M_{n}^{(\alpha )}(f;x) $ and $ M_{n, \tau }^{(\alpha )}(f;x) $ operators to the function $ f(x) $ for $ n = 20 $
[1]

Nathan Albin, Nethali Fernando, Pietro Poggi-Corradini. Modulus metrics on networks. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 1-17. doi: 10.3934/dcdsb.2018161

[2]

Paolo Maremonti. On the Stokes problem in exterior domains: The maximum modulus theorem. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 2135-2171. doi: 10.3934/dcds.2014.34.2135

[3]

Olha Ivanyshyn. Shape reconstruction of acoustic obstacles from the modulus of the far field pattern. Inverse Problems & Imaging, 2007, 1 (4) : 609-622. doi: 10.3934/ipi.2007.1.609

[4]

Julien Dambrine, Morgan Pierre. Continuity with respect to the speed for optimal ship forms based on Michell's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021049

[5]

Min Li, Yishui Wang, Dachuan Xu, Dongmei Zhang. The approximation algorithm based on seeding method for functional $ k $-means problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020160

[6]

Gamaliel Blé, Carlos Cabrera. A generalization of Douady's formula. Discrete & Continuous Dynamical Systems, 2017, 37 (12) : 6183-6188. doi: 10.3934/dcds.2017267

[7]

Giuseppe Viglialoro, Thomas E. Woolley. Eventual smoothness and asymptotic behaviour of solutions to a chemotaxis system perturbed by a logistic growth. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3023-3045. doi: 10.3934/dcdsb.2017199

[8]

Francisco Brito, Maria Luiza Leite, Vicente de Souza Neto. Liouville's formula under the viewpoint of minimal surfaces. Communications on Pure & Applied Analysis, 2004, 3 (1) : 41-51. doi: 10.3934/cpaa.2004.3.41

[9]

Marius Mitrea. On Bojarski's index formula for nonsmooth interfaces. Electronic Research Announcements, 1999, 5: 40-46.

[10]

Wenxiang Sun, Xueting Tian. Dominated splitting and Pesin's entropy formula. Discrete & Continuous Dynamical Systems, 2012, 32 (4) : 1421-1434. doi: 10.3934/dcds.2012.32.1421

[11]

Xiaojun Huang, Jinsong Liu, Changrong Zhu. The Katok's entropy formula for amenable group actions. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4467-4482. doi: 10.3934/dcds.2018195

[12]

Vitaly Bergelson, Joanna Kułaga-Przymus, Mariusz Lemańczyk, Florian K. Richter. A generalization of Kátai's orthogonality criterion with applications. Discrete & Continuous Dynamical Systems, 2019, 39 (5) : 2581-2612. doi: 10.3934/dcds.2019108

[13]

Hassan Emamirad, Arnaud Rougirel. A functional calculus approach for the rational approximation with nonuniform partitions. Discrete & Continuous Dynamical Systems, 2008, 22 (4) : 955-972. doi: 10.3934/dcds.2008.22.955

[14]

Michela Eleuteri, Paolo Marcellini, Elvira Mascolo. Local Lipschitz continuity of minimizers with mild assumptions on the $x$-dependence. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 251-265. doi: 10.3934/dcdss.2019018

[15]

Antônio Luiz Pereira, Severino Horácio da Silva. Continuity of global attractors for a class of non local evolution equations. Discrete & Continuous Dynamical Systems, 2010, 26 (3) : 1073-1100. doi: 10.3934/dcds.2010.26.1073

[16]

Xijun Hu, Penghui Wang. Hill-type formula and Krein-type trace formula for $S$-periodic solutions in ODEs. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 763-784. doi: 10.3934/dcds.2016.36.763

[17]

Xiaocai Wang, Junxiang Xu. Gevrey-smoothness of invariant tori for analytic reversible systems under Rüssmann's non-degeneracy condition. Discrete & Continuous Dynamical Systems, 2009, 25 (2) : 701-718. doi: 10.3934/dcds.2009.25.701

[18]

Huy Dinh, Harbir Antil, Yanlai Chen, Elena Cherkaev, Akil Narayan. Model reduction for fractional elliptic problems using Kato's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021004

[19]

Mario Roy. A new variation of Bowen's formula for graph directed Markov systems. Discrete & Continuous Dynamical Systems, 2012, 32 (7) : 2533-2551. doi: 10.3934/dcds.2012.32.2533

[20]

Harsh Pittie and Arun Ram. A Pieri-Chevalley formula in the K-theory of aG/B-bundle. Electronic Research Announcements, 1999, 5: 102-107.

 Impact Factor: 

Metrics

  • PDF downloads (88)
  • HTML views (84)
  • Cited by (0)

[Back to Top]